Jump to content

Which "me" is the real me? Loss of identity


Sarasmiles

Recommended Posts

On 1/26/2021 at 9:26 AM, Janece said:

All I can say is that when I started coming off my meds my personality came back , I feel like my meds suppressed my personality and emotions .. I would be less social , very blank in my mind , no good thoughts no bad thoughts just blank all the time, now that I've started coming off my meds I regulate things better , my memory is getting better and I feel free like I'm myself again and can breathe.  

 

I know its hard to say exactly when, but...

And how long does it take, until your personality returns? And does it correlated with reducing other WD simpthoms.

2009-2010: Asentra (50 mg)

2011: Cipralex (10 mg)

2009-2011: tried Zyprexa (5/2.5mg), Kventiax  (50/25mg) and Abilify (low dosage), but started refusing these drugs relatively quickly because of being zombie

2012-2016: Prozac (60 mg)

2016-2017: Alventa (75 mg)

2016: just tried Cymbalta and Ludiomil

2017-2019: Mirtazapine (30/45mg)

2012-2018: Wellbutrine (300 mg)

2014-2018: Lamotrigine (50/100/150 mg)

 

Supplements: B12 and D2

Link to post
  • Replies 110
  • Created
  • Last Reply

Top Posters In This Topic

  • MNgal1960

    9

  • Junglechicken

    8

  • CallaLily

    7

  • Coopergirl1

    6

Top Posters In This Topic

Popular Posts

Well, Sara and everyone else, I can't speak for anyone but myself. But what I found as I got to the low doses in my very slow taper is that I have gotten myself back. I had forgotten who I was, in man

Hi, this is my first time posting on here. Your heading caught my eye because all I really want is to feel like myself again. You know in your heart and in your gut who the real you is, have confidenc

I agree with this post and more generally with just about everything that has been posted on this thread. This week, for the first time since starting psych drugs four years ago, I am starting to actu

6 hours ago, Prozack said:

 

I know its hard to say exactly when, but...

And how long does it take, until your personality returns? And does it correlated with reducing other WD simpthoms.

Well for me luckily I only took small dosages of medication , for example when the doctor begin to decrease my dosage , every single time right after I notice a different and I feel free , I laugh a lot , I regulate things better , my memory improved, more thoughts run through my mind and I'm just not a dang blank zombie if I can describe the way my mind probably looked on the inside while being on meds I would describe it as a blank white room that was empty and void.  But as far as my wd symptoms go , I can say they weren't too bad like they come and go and are very mild but I will tell you this if I make a large decrease in my dosage the wd are unbearable,  and I did that only one time and had to restabilize. But as far as your personality coming back goes , it's different for different people , but you can keep your mind busy and occupy yourself and do fun things to try and revive yourself along the way ....... how was your personality before medication ?? And when I would play games on my computer along with games off lumosity and worked out it in some kind of way helped me as far as personality goes and I know that's sounds strange but the more I kept my mind off of what I was going through concerning wd symptoms and what not , the symptoms seemed less bad and I was somewhat consumed by my problrns full of anxiety and depressed deeply about what I'm going through .

March 2017- Aug 2017 benztropine 1mg, clonazepam 1mg, divalproex 500mg, haloperidol 5mg

 

Aug 2017-Dec 2018 benztropine .5mg, clonazepam .5mg, divalproex 500mg, haloperidol .5mg

 

May 2019 - Dec 2020 haloperidol .5mg , Oxcarbazapine 150mg

Link to post
On 2/9/2021 at 11:41 PM, Janece said:

Well for me luckily I only took small dosages of medication , for example when the doctor begin to decrease my dosage , every single time right after I notice a different and I feel free , I laugh a lot , I regulate things better , my memory improved, more thoughts run through my mind and I'm just not a dang blank zombie if I can describe the way my mind probably looked on the inside while being on meds I would describe it as a blank white room that was empty and void.  But as far as my wd symptoms go , I can say they weren't too bad like they come and go and are very mild but I will tell you this if I make a large decrease in my dosage the wd are unbearable,  and I did that only one time and had to restabilize. But as far as your personality coming back goes , it's different for different people , but you can keep your mind busy and occupy yourself and do fun things to try and revive yourself along the way ....... how was your personality before medication ?? And when I would play games on my computer along with games off lumosity and worked out it in some kind of way helped me as far as personality goes and I know that's sounds strange but the more I kept my mind off of what I was going through concerning wd symptoms and what not , the symptoms seemed less bad and I was somewhat consumed by my problrns full of anxiety and depressed deeply about what I'm going through .

 

If I understand correctly, a bit of your real personality came back every time, when your dosage was decreased?

 

But how long did it take? You started withdrawing and it lasted some months or years. When your personality came backe? 6 months later after you stared withdrawing? 1 year? Two years?

2009-2010: Asentra (50 mg)

2011: Cipralex (10 mg)

2009-2011: tried Zyprexa (5/2.5mg), Kventiax  (50/25mg) and Abilify (low dosage), but started refusing these drugs relatively quickly because of being zombie

2012-2016: Prozac (60 mg)

2016-2017: Alventa (75 mg)

2016: just tried Cymbalta and Ludiomil

2017-2019: Mirtazapine (30/45mg)

2012-2018: Wellbutrine (300 mg)

2014-2018: Lamotrigine (50/100/150 mg)

 

Supplements: B12 and D2

Link to post

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy